# SDR DALA2023112809759

- Difficulty date: November 27, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 51,741 hours, 37,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL BTW STA Y=1022 TO STAY=1037, LONGERON 30 AT AFT CARGO COMPARTMENT (C2). SUMMARY OF NRC 00543: CORROSION LEVEL 2. INTERCOSTAL BTW STA Y=1022 TO STAY=1037, LONGERON 30 AT AFT CARGO COMPARTMENT WAS FABRICATED PER DWG 9936718 REV N AND REPLACED PER B717 SRM 51-41-02-0G AND 51-41-05-0G. (LP #0084414)
